MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ULTRA 8 IAB: 8FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06830-U
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "iab tubing connection was found to be leaking after moving patient to or table and subsequently lost pressure waveform.It was tightened best as possible and taped with a tegaderm.The remedy was to remove the tubing with the stopcock all together and direct wet to wet connection.We flushed the line and re-zeroed, and the pressure waveform returned.This was after the patient was in sicu post-op.Iab was later removed." no patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "hub on extension connector broke" was confirmed upon investigation of the returned sample.The customer returned a 30cc 7.5fr ultraflex iab catheter without the original packaging for investigation.Upon return, the short ap extension tubing was noted damaged; the damage consisted of the male luer end being cracked/broken and separated from the short ap extension tubing.The broken ap tubing can result in a leak at the iabc luer end.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the broken luer of the ap tubing.The root cause of the complaint is undetermined.A potential cause is user related, where the ap connection is overtightened.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that the "iab tubing connection was found to be leaking after moving patient to operating room table and subsequently lost pressure waveform.It was tightened best as possible and taped with a tegaderm.The remedy was to remove the tubing with the stopcock all together and direct wet to wet connection.We flushed the line and re-zeroed, and the pressure waveform returned.This was after the patient was in sicu post-op.Iab was later removed." no patient harm or injury.The patient status is reported as "fine".

Brand Name
ULTRA 8 IAB: 8FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17541064
Report Number3010532612-2023-00447
Device Sequence Number12650437
Product Code DSP
UDI-Device Identifier00801902010742
UDI-Public00801902010742
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue NumberIAB-06830-U
Device Lot Number18F22M0019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown